# SDR SWAA031608

- Difficulty date: July 19, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 11,751 hours, 6,824 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3839001007
- Part serial: 0928
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING INOP.  REMOVED AND REPLACED STEERING METERING VALVE PER MM.
